# SDR CALA9800190

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27R CORRODED IN AFT CARGO COMPARTMENT BETWEEN STA 720 AND 720A.  THE CORRODED SECTION OF STRINGER AND SKIN WERE REMOVED.  A STRINGER REPAIR, REPAIR SPLICES, AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-10-3, FIGURE 1, 53-30-3, FIGURE 3, 51-10-2, 53-10-3, FIGURE 1, AND MM 51-21-2.
